# SDR AALA202202168699

- Difficulty date: January 5, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 60,507 hours, 35,422 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 4196
- Condition: Defective
- Location: Lt Elevator
- Part time: 58,924 hours, 33,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON STRAIGHT FLIGHT COURSE AT .80M, AIRCRAFT MAINTAINS A 2-3Ï¿½ RIGHT BANK WITH 1.9-2.0 UNITS OF LEFT RUDDER TRIM. TRIED W/BOTH A/P- SAME RESULTS **SUPPLEMENTAL REPORT FOR AALA202201108699: MAINTENANCE ACCOMPLISHED INSPECTIONS AND ADJUSTMENT VERIFICATIONS OF ALL OF THE FLIGHT CONTROLS AS OUTLINED IN THE TROUBLESHOOTING EA 333283. IN ADDITION, THE FOLLOWING ITEMS WERE REPLACED DURING THE TROUBLESHOOTING OF THIS EVENT: RIGHT AILERON HINGES 1 THRU 5 (AALA202201108885, AALA202201102367, AALA202201108855, AALA202201109531, AALA202201104153), LEFT AILERON BLUE SERVO CONTROL (AALA202201108699), FLIGHT AUGMENTATION COMPUTER (FAC) #1 (AALA202202166400) AND # 2 (AALA202202166154), LEFT AILERON GREEN SERVO CONTROL (AALA202202161230), RIGHT AILERON BLUE SERVO CONTROL (AALA202202164938), RUDDER TRAVEL LIMITATION UNIT ELECTRONIC MODULE (AALA202202168563), RUDDER TRAVEL LIMITING UNITS (AALA202202167200 AND AALA202202166897), RUDDER TRIM ACTUATOR (AALA202202160864), LEFT ELEVATOR BLUE SERVO CONTROL (AALA202202160766), LEFT ELEVATOR GREEN SERVO CONTROL (AALA202202166988) AND LEFT WING SPOILER #2 GREEN SERVO CONTROL (AALA202202168289) A SATISFACTORY OPERATIONAL TEST FLIGHT WAS ACCOMPLISHED AND NO ISSUES WERE NOTED.**(CLOSED)
